Author Topic: right sharp pain in lower stomach help  (Read 221 times)

[Buddie]

right sharp pain in lower stomach help
« on: July 07, 2012, 05:18:14 pm »
I am going through withdrawal c/t from ativan i have had abdominal CT a month ago an abdominal xray less than a month ago everything was normal i went to my doctor she felt my stomach said everything was ok i have been having sharp pains in my right side for weeks on and off is that withdrawal
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: right sharp pain in lower stomach help
« Reply #1 on: July 07, 2012, 05:34:49 pm »
The stomach issues that are withdrawal related come in every different shape and size. I had to go to the ER because the pain was so severe. I had a barium swallow and everything was fine except was diagnosed with GERD. But I have heard from many people that they to we're diagnosed with GERD and then it went away like other sxs. So yes stomach/GI pain and discomfort is a very common sxs.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: right sharp pain in lower stomach help
« Reply #2 on: July 07, 2012, 06:07:57 pm »
I have right-sided pain most days lately.  It started w/ an ovarian cyst that was found during an ultrasound...they also found 2 small gallstones.  But my GP said neither can really explain the type of pain I have.  My gallbladder is apparently healthy looking but the pain often stems from there.  It's just this dull ache and at times feels like it's maybe the muscles in that area...I even find that when I walk or move it hurts like a muscle would.  Many of us seem to get unexplained aches/pains that stem from the abdominal area...there are so many GABA receptors in the stomach that have to heal, so apparently it is all very normal - but I also know how unsettling it is.  I've had pains in the past (lower abdominal) that were so bad I'd double over in pain but then at the doctor all would be fine.  SO strange.

I hope this passes for you soon.  Just find comfort in knowing it is "normal" during benzo w/d to have stomach issues of all kinds.  If all came out fine at your doctor, then try to deep breath when the pain comes on and tell yourself "it will end...it's just my body healing".  I know that's easier said than done, but I find the more I tell myself the quicker I calm.

Take care,
[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: right sharp pain in lower stomach help
« Reply #3 on: July 07, 2012, 06:48:33 pm »
This is exactly what I have constant pain and swelling on the right side of my belly. The first time around I had all the gi workup and nothing. Unfortunately had to reinstate in Feb and c/t off klonopin. The pain does subside around the 3 month  mark, but it really didn't go away til I was almost a year off.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.